# SDR YENA2023061200626

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 28,155 hours, 9,117 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1929, BOS-SDQ. ' ODOR SMELL ( DIRTY SOCK ) FROM APPROX 10,000FT IN THE DESCENT FROM ROW 28 AND AFT ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
